Alert archive / Colorado / Tornado Warnings in 2009

Tornado Warning 37, NWS Denver/Boulder, CO

June 14, 20094 counties in Colorado

NWS Denver/Boulder, CO issued this tornado warning at Jun 14, 2009, 2:42 PM MDT for 4 counties in Colorado. It was in force for 48 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 14, 2009, 2:42 PM MDT (20:42 UTC)
Expired
Jun 14, 2009, 3:30 PM MDT
In force
48 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon

Counties Adams County, CO, Broomfield County, CO, Denver County, CO, Jefferson County, CO

The radar

The Denver radar (KFTG), 45 km from the middle of the area, began a volume at 20:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 14, 2:46 PM MDTHAIL 12 W Commerce City, CO
Jun 14, 2:46 PM MDTHAIL 1.251 N Thornton, CO
Jun 14, 2:48 PM MDTHAIL 1Arvada, CO
Jun 14, 2:53 PM MDTHAIL 1.75Lakewood, CO
Jun 14, 2:55 PM MDTHAIL 0.753 Nne Arvada, CO
Jun 14, 3:00 PM MDTHAIL 11 Ne Westminster, CO
Jun 14, 3:00 PM MDTHAIL 1.52 Wsw Westminster, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 14, 1:50 PM MDTTornado WatchSPC7 hr

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 8.7 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2009-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 25 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2009-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -33 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
25 J/kg
Mixed-layer CIN
-225 J/kg
Mixed-layer LCL
1158 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
-33 m²/s²
0-3 km storm-relative helicity
67 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS55 KBOU 142042
TORBOU
COC001-014-031-059-142130-
/O.NEW.KBOU.TO.W.0037.090614T2042Z-090614T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE DENVER CO
242 PM MDT SUN JUN 14 2009

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHEASTERN JEFFERSON COUNTY IN NORTHEAST COLORADO
  WEST CENTRAL ADAMS COUNTY IN NORTHEAST COLORADO
  NORTHWESTERN DENVER COUNTY IN NORTHEAST COLORADO
  SOUTHWESTERN BROOMFIELD COUNTY IN NORTHEAST COLORADO

* UNTIL 330 PM MDT

* AT 242 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO OVER WHEAT
  RIDGE...OR 7 MILES NORTHWEST OF DENVER. THIS STORM WAS MOVING
  NORTHEAST AT 10 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FEDERAL
  HEIGHTS...WHEAT RIDGE...WESTMINSTER...SOUTHWESTERN THORNTON...
  SOUTHERN NORTHGLENN...LAKEWOOD...SOUTHEASTERN GOLDEN...NORTHWESTERN
  DENVER...SOUTHWESTERN COMMERCE CITY...SOUTHERN BROOMFIELD AND
  ARVADA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SAFE SHELTER IS AVAILABLE...LIE FLAT IN
THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR
HANDS.

&&

LAT...LON 3994 10504 3991 10494 3980 10488 3964 10508
      3969 10525 3981 10517 3991 10516
TIME...MOT...LOC 2042Z 209DEG 9KT 3978 10508

$$
2 follow-up statements
000 
WWUS55 KBOU 142105
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
305 PM MDT SUN JUN 14 2009

COC001-014-031-059-142130-
/O.CON.KBOU.TO.W.0037.000000T0000Z-090614T2130Z/
JEFFERSON CO-ADAMS CO-DENVER CO-BROOMFIELD CO-
305 PM MDT SUN JUN 14 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 330 PM MDT FOR
SOUTHWESTERN BROOMFIELD...CENTRAL DENVER...WEST CENTRAL ADAMS AND
NORTHEASTERN JEFFERSON COUNTIES...

AT 303 PM MDT...SEVERAL TRAINED WEATHER SPOTTERS HAVE REPORTED 
FUNNELS CLOUDS AND LARGE HAIL IN LAKEWOOD...ARVADA AND WESTMINSTER. 
THIS STORM WAS LOCATED OVER SOUTH CENTRAL THORNTON...OR 9 MILES 
NORTH OF DENVER. THIS STORM WAS MOVING NORTHEAST AT 10 MPH.

LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
FEDERAL HEIGHTS...WHEAT RIDGE...WESTMINSTER...SOUTHERN THORNTON...
NORTHGLENN...LAKEWOOD...SOUTHEASTERN GOLDEN...NORTHWESTERN DENVER...
SOUTHWESTERN COMMERCE CITY...SOUTHERN BROOMFIELD AND ARVADA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT SUNDAY EVENING FOR
NORTHEASTERN COLORADO.

&&

LAT...LON 3994 10504 3991 10494 3980 10488 3964 10508
      3969 10525 3981 10517 3991 10516
TIME...MOT...LOC 2103Z 232DEG 19KT 3987 10494

$$
000 
WWUS55 KBOU 142121
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
321 PM MDT SUN JUN 14 2009

COC001-014-031-059-142132-
/O.EXP.KBOU.TO.W.0037.000000T0000Z-090614T2130Z/
JEFFERSON CO-ADAMS CO-DENVER CO-BROOMFIELD CO-
321 PM MDT SUN JUN 14 2009

...THE TORNADO WARNING FOR SOUTHWESTERN BROOMFIELD...CENTRAL
DENVER...WEST CENTRAL ADAMS AND NORTHEASTERN JEFFERSON COUNTIES WILL
EXPIRE AT 330 PM MDT...

THE THUNDERSTORM THAT PROMPTED THE WARNING HAS EXITED THE AREA.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT SUNDAY EVENING FOR
NORTHEASTERN COLORADO.

LAT...LON 3994 10504 3991 10494 3980 10488 3964 10508
      3969 10525 3981 10517 3991 10516
TIME...MOT...LOC 2122Z 232DEG 19KT 3993 10484

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this tornado warning went out at Jun 14, 3:45 AM MDT, 10 hours 57 minutes earlier.

Area forecast discussion, Jun 14, 3:45 AM MDT, 10 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER CO
345 AM MDT SUN JUN 14 2009

.SHORT TERM...MAIN CONCERN AGAIN IS THE SEVERE WEATHER POTENTIAL
ACROSS THE NORTHEAST PLAINS FOR THIS AFTERNOON AND EVENING. TODAY IS
NOT AS CLEAR CUT...AS SOME DRIER AIR HAS MIXED DOWN IN THE SOUTHWEST
FLOW ALONG THE FRONT RANGE. WATER VAPOR IMAGERY SHOWING MUCH OF THE
CWA IN A DRY SLOT REGIME ATTM IN ADVANCE OF THE NEXT WAVE ACROSS
SOUTHERN CALIFORNIA. INTEGRATED PW FROM GPS INDICATED WE HAVE LOST
ALMOST A HALF INCH OF WATER IN THE LAST 24 HOURS. SURFACE DEWPOINTS
HAD LOWERED TO AROUND 40 WITH INCREASING DRAINAGE WINDS...HOWEVER
COMING BACK UP AGAIN WITH WEAK SURGE WORKING ITS WAY SOUTHWARD
FOLLOWING CONVECTION IN WYOMING.

RUC/NAM CROSS SECTIONS SHOW THIS DRIER AIR WILL HOLD IN THROUGH
MIDDAY.  HOWEVER...THE NEXT UPPER LEVEL DISTURBANCE ACROSS SRN
CALIFORNIA WILL MOVE INTO COLORADO LATER THIS AFTERNOON WITH
INCREASED MOISTURE LEVELS AGAIN. FORECAST SOUNDINGS SHOW MORE HIGH
BASED CONVECTION OVER THE FRONT RANGE WITH SURFACE BASED CAPES FROM
500-900J/KG WITH TEMPS CLOSE TO 80 DEGREES AND DEWPOINTS RANGING
FROM 40-45. FURTHER EAST ON THE FAR NORTHEAST PLAINS...THERE IS A
FAIRLY SUBSTANTIAL CAP IN PLACE AROUND 750MB WHICH NEVER QUITE
DISSOLVES. REALITY WOULD PUT HI TEMPS IN THE UPPER 70S WITH MID 50
DEWPOINTS WHICH RESULTS IN CAPES IN EXCESS OF 2000J/KG WITH STILL
SOME CIN AROUND. GIVEN STRENGTH OF EJECTING WAVE FROM SRN
CA...EXPECT THUNDERSTORMS TO DEVELOP BY LATE IN THE DAY AND ERODE
THE CAP. THE LOW LVL SHEAR IS NOT QUITE AS STRONG TODAY SO WOULD
EXPECT A LOWER TORNADO THREAT. OVERALL...EXPECT THE SEVERE WEATHER
THREAT WOULD BE GREATEST EAST OF THE URBAN CORRIDOR WITH LARGE HAIL
UP TO 2 INCH DIAMETER THE MAIN IMPACT. WILL PUT THE HIGHER
POPS/MENTION SEVERE EAST OF THE DENVER AREA.

.LONG TERM...MEAN LONG WAVE TROUGH ALONG THE WEST COAST DEEPENS AS
IT CONTINUES TO DIG DURING THE EARLY PART OF THE WEEK. MODELS SHOW
THIS UNUSUALLY STRONG TROUGH CLOSING OFF AT 500MB OVER SOUTHERN
CALIFORNIA BY TUESDAY. AS IT DOES THIS A RIDGE FORMS DOWNSTREAM OVER
THE EASTERN GREAT BASIN ON TUESDAY PRODUCING NEAR ZONAL FLOW OVER
COLORADO. AS THE WESTERN TROUGH CONTINUES TO MIGRATE SOUTHWARD THE
GREAT BASIN RIDGE SLOWLY MIGRATES EASTWARD OVER COLORADO BY
WEDNESDAY. AS A RESULT SHOULD SEE A GRADUAL DECREASE IN DAYTIME
CONVECTION ACROSS THE FCST AREA AS TEMPS WARM A FEW DEGS EACH DAY.
BY WEDNESDAY COULD SEE MAX TEMPS IN THE MID/UPR 80S ON THE PLAINS
WITH ONLY A SLIGHT CHANCE OF AFTERNOON AND EVENING T-STORMS.

LATER IN THE WEEK...GFS SHOWS THE WESTERN TROUGH CUTTING OFF FROM
THE MEAN FLOW ALOFT. AS THIS HAPPENS A RATHER VIGOROUS MID-LEVEL
TROUGH DROPS OUT OF THE PACIFIC NORTHWEST AND OVER THE CNTRL ROCKY
MTN REGION. ECMWF DIFFERS FM THE GFS IN THAT IT SHOWS THE WRN TROUGH
MOVING ONSHORE IN ONE PIECE AND ACROSS THE GREAT BASIN ON WEDNESDAY
AND THURSDAY. ASSUMING THE GFS IS CORRECT SHOULD COOLING ACROSS THE
FCST AREA WITH TEMPERATURES RETURNING TO NEAR NORMAL IF NOT A FEW
DEGS BELOW NORMAL THURSDAY AND FRIDAY. SHOULD ALSO SEE A RETURN TO
DAILY ROUND OF SCATTERED AFTERNOON AND EVENING SHOWERS AND
THUNDERSTORMS.

&&

.AVIATION...SFC WINDS SHIFTING NORTHERLY WITH SOME PATCHES OF
FOG/STRATUS EARLY AM AT LOCAL AIRPORTS. THUNDERSTORM WINDOW TODAY
FROM 22Z-01Z WITH A MORE SEVERE WEATHER THREAT EAST OF THE DENVER
AREA. EXPECT MAIN IMPACT WILL BE GUSTY WINDS OT 40KT...BRIEF HEAVY
RAIN AND SMALL HAIL.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...NONE.

ENTREKIN/BAKER
Hazardous weather outlook, Jun 14, 11:10 AM MDT, 3 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER CO
1110 AM MDT SUN JUN 14 2009

COZ030>051-151200-
JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND
COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000
FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST
GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/
SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND
BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST
DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK
COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER
COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON
COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS
COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/
EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES
ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD
COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN
COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS
COUNTY-
1110 AM MDT SUN JUN 14 2009

...SEVERE THUNDERSTORMS POSSIBLE AGAIN ACROSS THE NORTHEAST PLAINS
THIS AFTERNOON AND EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL AGAIN DEVELOP OVER THE MOUNTAINS AND
ADJACENT PLAINS EARLY THIS AFTERNOON AND THEN SPREAD FURTHER EAST
THROUGH THE EVENING HOURS.  A SLIGHTLY DRIER AIRMASS HAS MOVED INTO
THE AREA EARLY THIS MORNING...HOWEVER ANOTHER UPPER LEVEL WEATHER
DISTURBANCE WILL MOVE OVER THE MOUNTAINS AND EASTERN PLAINS THIS
AFTERNOON WITH A RETURN OF MOISTURE AND INSTABILITY.

ALL OF THE NORTHEAST PLAINS HAS A CHANCE OF SEVERE THUNDERSTORMS
THIS AFTERNOON...BUT THE HIGHEST CHANCES FOR SEVERE THUNDERSTORMS
WILL BE EAST OF THE URBAN CORRIDOR AND ALONG THE PALMER DIVIDE WHERE
DEEPER MOISTURE RESIDES.  THE STRONGEST STORMS MAY PRODUCE LARGE
HAIL UP TO 2 INCHES IN DIAMETER ALONG WITH DAMAGING WINDS.  WEAKER
SURFACE WINDS THIS MORNING HAVE REDUCED THE TORNADO THREAT TODAY...
BUT AN ISOLATED WEAK TORNADO IS STILL POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

MORE SHOWERS AND THUNDERSTORMS ARE EXPECT ON MONDAY. SOME
THUNDERSTORMS WILL PRODUCE HAIL AND HEAVY RAIN. CHANCES FOR
THUNDERSTORMS DECREASE TUESDAY AND WEDNESDAY AS WARMER AND DRIER
CONDITIONS ASSOCIATED WITH A HIGH PRESSURE RIDGE MOVE OVER THE
STATE. BY THURSDAY...THUNDERSTORM CHANCES INCREASE AGAIN AS A LOW
PRESSURE SYSTEM MOVES OUT OF THE PACIFIC NORTHWEST AND ACROSS
COLORADO BRINGING WITH IT SLIGHTLY COOLER TEMPERATURES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AFTER 2 PM.

DANKERS/MEIER

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 6:21 PM MDTTornado WarningBOUMorgan39 min
Jun 13, 6:34 PM MDTTornado WarningBOUAdams, Denver26 min
Jun 13, 6:51 PM MDTTornado WarningBOUMorgan39 min
Jun 13, 6:59 PM MDTTornado WarningBOUAdams31 min
Jun 13, 7:03 PM MDTSevere Thunderstorm WarningBOUDouglas, Elbert42 min
Jun 13, 7:20 PM MDTTornado WarningBOUMorgan25 min
Jun 13, 7:33 PM MDTSevere Thunderstorm WarningBOUAdams42 min
Jun 13, 7:49 PM MDTAreal Flood AdvisoryBOUElbert86 min
Jun 13, 7:54 PM MDTAreal Flood AdvisoryBOUMorgan3 hr
Jun 13, 7:57 PM MDTTornado WarningBOUAdams33 min
Jun 13, 8:00 PM MDTTornado WarningBOUMorgan45 min
Jun 13, 8:18 PM MDTSevere Thunderstorm WarningBOUMorgan24 min
Jun 13, 8:31 PM MDTSevere Thunderstorm WarningBOULogan, Morgan, Washington17 min
Jun 13, 8:31 PM MDTTornado WarningBOUAdams, Morgan29 min
Jun 13, 9:09 PM MDTFlash Flood WarningBOUMorgan3 hr
Jun 13, 9:11 PM MDTSevere Thunderstorm WarningBOUMorgan32 min
Jun 13, 9:25 PM MDTAreal Flood AdvisoryBOUWashington95 min
Jun 14, 2:35 PM MDTSevere Thunderstorm WarningBOUAdams, Denver, Jefferson10 min
Jun 14, 2:44 PM MDTAreal Flood AdvisoryBOUAdams, Broomfield, Denver, Jefferson91 min
Jun 14, 2:58 PM MDTTornado WarningBOUAdams, Broomfield, Weld47 min
Jun 14, 3:13 PM MDTTornado WarningBOUArapahoe32 min
Jun 14, 3:26 PM MDTSevere Thunderstorm WarningBOUAdams, Denver36 min
Jun 14, 3:45 PM MDTSevere Thunderstorm WarningBOUArapahoe45 min
Jun 14, 3:53 PM MDTSevere Thunderstorm WarningBOUWeld20 min
Jun 14, 3:54 PM MDTSevere Thunderstorm WarningBOUElbert51 min
Jun 14, 4:26 PM MDTSevere Thunderstorm WarningBOUArapahoe, Elbert, Lincoln, Washington49 min
Jun 14, 4:55 PM MDTSevere Thunderstorm WarningBOUMorgan, Washington28 min
Jun 14, 5:14 PM MDTSevere Thunderstorm WarningBOULincoln46 min
Jun 14, 5:35 PM MDTSevere Thunderstorm WarningBOULogan, Washington43 min
Jun 14, 5:38 PM MDTSevere Thunderstorm WarningBOULincoln40 min
Jun 14, 5:57 PM MDTSevere Thunderstorm WarningBOUElbert, Lincoln48 min

Nearby

Tornado Warnings in Colorado, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.